# SDR MWEA99643

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2560 · Emergency Equipment
- Part: Laynard
- Part number: 113317
- Condition: Detached
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER MISSING ATTATCHING PIN AT BOTTOM.  REINSTALLED EVAC SLIDE LANYARD.
